FLAIR Collaboration Meeting

Europe/London
Liverpool (UK)

Liverpool (UK)

Carsten Welsch (Cockcroft Institute), Eberhard Widmann (SMI Vienna)
Local Registration Web Page
  • Monday, 21 February
    • 09:00 10:30
      General Matters
      • 09:00
        Welcome and logistics 10m
        Speaker: Mr Carsten Welsch (Cockcroft Institute)
        Slides
      • 09:10
        News from FAIR 1h
        Speaker: Ingo Augustin (FAIR)
        Slides
      • 10:10
        FLAIR status 20m
        Speaker: Prof. Eberhard Widmann (Stefan Meyer Institute)
        Slides
    • 10:30 11:00
      coffee break 30m
    • 11:00 12:10
      CERN reports
      • 11:00
        AD and ELENA plans 20m
        Speaker: T. Erikkson
        Slides
      • 11:20
        ELENA physics case and status 20m
        Speaker: W. Oelert
        Slides
      • 11:40
        Discussions 30m
    • 12:10 13:30
      lunch break 1h 20m
    • 12:30 13:30
      Steering committee closed session
    • 13:30 15:30
      Status reports and discussions I
      • 13:30
        CRYRING 20m
        Speaker: H. Danared / A. Kaellberg
        document
        Slides
      • 13:50
        APPA / PAC News 20m
        Speaker: Thomas Stöhlker
      • 14:10
        General discussion 1h 20m
    • 15:30 16:00
      coffee break 30m
    • 16:00 17:30
      Status reports and discussion II
      • 16:00
        HITRAP 20m
        Speaker: W. Quint
        Slides
      • 16:20
        USR Progress 20m
        Speaker: Mr Carsten Welsch (Cockcroft Institute)
        Slides
      • 16:40
        MAM section at the Helmholtz Institute Mainz 20m
        Speaker: Jochen Walz
      • 17:00
        General discussion 30m
    • 19:00 22:00
      Dinner 3h
  • Tuesday, 22 February
    • 09:00 10:00
      Status reports and new proposals
      • 09:00
        Lyman-Alpha 30m
        Speaker: Jochen Walz
      • 09:30
        Fundamental tests with antihydrogen 30m
        Speaker: K. Blaum
        Slides
    • 10:00 10:30
      coffee break 30m
    • 10:30 11:30
      New proposals and conclusions
      • 10:30
        Antikaon bound states and meson spectroscopy with stopped antiprotons 30m
        Speaker: J. Zmeskal
        Slides
      • 11:00
        Discussion of physics program and new proposal 30m
    • 12:30 13:30
      Lunch 1h